MAUDE Adverse Event Report: Abbott Diabetes Care Inc FreeStyle Libre 2 Plus; Flash Glucose Monitoring System

Abbott Diabetes Care Inc FreeStyle Libre 2 Plus; Flash Glucose Monitoring System
Model Number 78747-01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that an adc device component detached and remained in skin.There was no indication that the customer required intervention from a healthcare professional to remove the component.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
The reported device was returned and investigated.The investigation included a review of the complaint information and an inspection of the returned product.A visual inspection of the device was performed to assess for evidence of physical abnormalities.Based on the investigation findings, no device malfunction or product deficiency was identified.The applicator and sensor pack was not returned; if the applicator and sensor pack is returned, the investigation will be reopened and a follow-up report will be submitted upon completion of investigation activities.This complaint was reviewed and is being submitted as it has been reassessed as reportable as the result of retrospective review associated with a capa.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FreeStyle Libre 2 Plus
Common Device Name
Flash Glucose Monitoring System
Manufacturer (Section D)
Abbott Diabetes Care Inc
1360 south loop road
alameda CA 94502 -700
Manufacturer Contact
melissa pieplow
1360 south loop road
alameda, CA 94502--700
+1(510)384-5975
MDR Report Key50818058
Report Number2954323-2026-423587
Device Sequence Number10127570
Product Code QBJ
UDI-Device Identifier00357599835002
UDI-Public(01)00357599835002(17)2025-11-30(10)KTP011730(91)78747-01-0003
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K223435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number78747-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/17/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown